A stochastic-Lagrangian approach to the naüier-Stokes equations in domains with boundary

Peter Constantin, Gautam Iyer

Research output: Contribution to journalArticle

16 Scopus citations

Abstract

In this paper we deriüe a probabilistic representation of the deterministic 3-dimensional Naüier-Stokes equations in the presence of spatial boundaries. The formulation in the absence of spatial boundaries was done by the authors in [Comm. Pure Appl. Math. 61 (2008) 330-345]. While the formulation in the presence of boundaries is similar in spirit, the proof is somewhat different. One aspect highlighted by the formulation in the presence of boundaries is the nonlocal, implicit influence of the boundary üorticity on the interior fluid üelocity.

Original languageEnglish (US)
Pages (from-to)1466-1492
Number of pages27
JournalAnnals of Applied Probability
Volume21
Issue number4
DOIs
StatePublished - Aug 2011

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Keywords

  • Naüier-Stokes
  • Probabilistic representation
  • Stochastic Lagrangian

Fingerprint Dive into the research topics of 'A stochastic-Lagrangian approach to the naüier-Stokes equations in domains with boundary'. Together they form a unique fingerprint.

  • Cite this